advertisement
Question
Posted by: Eeyore | 2005/12/01

Oral Contraceptives with the use of Biral

Please can you advise if there are any reactions caused to the oral contraceptive Diane-35 when taking Biral tablets. I know that certain anti-biotics render the pill inactive, so I was wondering if Biral would have the same effect.
Thanking-you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Biral is a herbal procust so has probably not been tested with the Pill. Have a look at what the package insert says in this regard.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement